# SDR CA130103002

- Difficulty date: December 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 465009
- Condition: Worn
- Location: Rt Mlg
- Part time: 19,173 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT GEAR UNSAFE AND DOOR AMBER LIGHTS WHEN GEAR SELECTED DOWN FOR APPROACH TO LANDING.  MISSED APPROACH AND THEN THREE GREEN APPEARED.  RAISED GEAR NORMALLY. EXTENDED GEAR NORMALLY FOR NEXT APPROACH.  FOUND BOTH UPLOCKS WORN BEYOND LIMITS.
